This was just prescribed as an add on to my lexapro that's not helping want to hear experiences on abilify
I have been on abilify for two Weeks and I started feeling a difference after about a week. It is Suppose to be faster acting than most. Every body reacts different. He may NeEd to up your dose. Be sure and let doc. know. Please keep us informed. I know for me, abilify is starting to help a lot.
I've been taking Abilify 2mg for about two years. Was also taking Cymbalta to help with depression/anxiety. Abilify made a HUGE difference in my mood and motivation. No longer taking Cymbalta but still feel good. Have tried going off Abilify a few times (just thought I didn't need) but with bad results. Depression and seclusion followed. Good luck to you.
I was just perscribed 2mg's and noticed a difference about 5 days later. It wasn't a drastic change at first, I just noticed I had more energy to do basic things that I was having trouble doing at first, like taking a shower, making food, talking on the phone. At about 10 days it was a very noticeable difference, I started going out of my house, seeing friends etc. From what I hear it can take up to 6 weeks or so for someone to notice a difference.
I'm bipolar 1 and was on lithium and Effexor for years 20+. Started Abilify 10mg and was out of my depression on the 5th day! I have been on it for almost 3 months and I can tell you my life has changed; I
literally am a different person.
I don't know if it works that quickly for everyone but,as my Dr. says, it's a very good drug for me!
It took a few weeks for the Abilify to work with my Lexapro. By the way, the 2 mg is the same price as the 5 mg, at least where I live. So, my doctor, who wanted me to take 2 mg, writes the prescription for 5 mg, and I cut them in half. Thus, saving money, 2 for 1. Dr. also said the extra 1/2 mg per night, would not be harmful.
I started taking Abilify about one month ago. After a few days, I noticed it was helping with my depression. However, I was having side effects (Insomnia, increased anxiety, tremors (which I was born with essential tremors)). I was taking 2 1/2 milligrams. My doctor had me lower it to 1 milligram. I have noticed that I am starting to feel depressed again. I upped it to 2 milligrams today. I have a call into my doctor. I'm taking this along with 400 milligrams of Serzone, 40 milligrams (as of today) of propranolol, 1,800 milligrams of gabapentin. I just wish this roller coaster ride would stop already. I have been dealing with anxiety/depression for almost two years now. I'm so over it... I hope everyone out there starts to feel better. If you do not struggle with anxiety and/or depression, you cannot understand how we feel. It's horrible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2012 • 3 answers
Posted 8 Aug 2013 • 4 answers
Posted 22 Nov 2013 • 2 answers
Posted 3 Jan 2015 • 2 answers
Posted 30 Apr 2016 • 4 answers